The equation of a two-layer fluid is a completely integrable
Doklady Akademii Nauk, Tome 283 (1985) no. 2, pp. 303-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_2_a10,
author = {A. O. Radul},
title = {The equation of a two-layer fluid is a completely integrable},
journal = {Doklady Akademii Nauk},
pages = {303--308},
year = {1985},
volume = {283},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a10/}
}
A. O. Radul. The equation of a two-layer fluid is a completely integrable. Doklady Akademii Nauk, Tome 283 (1985) no. 2, pp. 303-308. http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a10/